Headache Feels Tense After Taking Supplements?
I take Ovacare according to doctor’s advice, but my head hurts like tension, is that included in the side effects?
Hello Fitria, thank you for asking.
The supplements that you consume contain various types of amino acids, vitamins, and minerals, which aim to optimize the condition of the body. In general, if the supplement is taken as prescribed by the doctor, it is unlikely to cause any side effects. Even if side effects occur, they are generally in the form of gastrointestinal symptoms such as nausea, vomiting, abdominal pain, or diarrhea. Other side effects may be allergic reactions, in people who are sensitive to one or more of the composition of the supplement.
Tension type headaches may be caused by:
Changes in hormonal balance.
The effects of certain drugs, for example drugs that contain synthetic hormones.
Rest is not optimal.
and many other reasons. You can try to overcome the symptoms by:
Warm compresses on the nape of the neck or shoulders, if tension is felt up to the area.
Stretch the neck, shoulder and upper back muscles.
6-8 hours a night rest per day.
Recognize and overcome stress factors as much as possible.
Improve diet and lifestyle.
Limit playing time for gadgets, especially if you are accustomed to playing gadgets in low light or dark environments.
Choose the most comfortable sleeping position.
If there is also no change, or even worsening symptoms, you can consult with your doctor about this. Your doctor may give you certain medications to deal with these headaches.
Thus my explanation, hopefully you are helped. Regards.